# SDR IPXA2021030266314

- Difficulty date: February 10, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK LOWER STRINGER #49 IS CRACKED BETWEEN STA XCW= -6 TO XCW= -30.REPAIRED CRACKED CENTER WING TANK STRINGER #49 BETWEEN STA. XCW= -6 TO XCW= -30 IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
